# SDR GTIA030933

- Difficulty date: November 10, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N832NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49618
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FLOOR PANEL LEFT SIDE AT FS 446-522, CENTER BRACKET SUPPORT CRACKED, SIDE STRIP DISBONDED, FORWARD CORNER BENT.  REMOVED CENTER SUPPORT.  FABRICATED CENTER SUPPORT.  INSTALLED CENTER SUPPORT.  (M)
